Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10015
Title: Theoretical solution of elastic rectangular thin plate with opposite boundary completely clamped support and others free
Authors: Zhong, Y
Yin, JH 
Keywords: Analytical solution
Elastic rectangular thin plate
Opposite boundary clamped supported and others free
Symplectic geometry method
Issue Date: 2005
Publisher: 中國學術期刊 (光盤版) 電子雜誌社
Source: 重慶建築大學學報 (Journal of Chongqing Jianzhu University), 2005, v. 27, no. 6, p. 29-32 How to cite?
Journal: 重慶建築大學學報 (Journal of Chongqing Jianzhu University) 
Abstract: In this paper, the analytical solutions for an elastic rectangular thin plate with opposite boundary completely clamped support and others free were derived by a symplectic geometry method. Due to the fact that the basic elasticity equations of the thin plate were only used, it was not necessary to select the deformation function arbitrarily. Therefore, the solutions in this paper are much more general mathematically. In order to prove the validity of the formulations, numerical results were presented to be compared with those derived by other references.
URI: http://hdl.handle.net/10397/10015
ISSN: 1006-7329
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

44
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.